Value Choice Ibuprofen

For temporary relief of pain and discomfort.

Description
Ingredients
Dosing
Contraindications

Available pack sizes - 12 & 24 tablet packs

For temporary relief of pain & discomfort associated with headache, toothache, dental procedures, backache, muscular pain, period pain, sore throat, tennis elbow, rheumatic pain where inflammation is present and the aches and pains associated with colds and flu. Reduces fever. Temporary relief of minor pain associated with arthritis

Active

Ibuprofen 200 mg

Other Ingredients

Microcrystalline cellulose

Croscarmellose sodium

Hydroxypropylcellulose

Hypromellose

Lactose

Macrogol 400

Magnesium stearate

Povidone

Colloidal anhydrous silica

Sodium lauryl sulfate

Maize starch

Titanium dioxide

For adults and children over 12 years: Take 1 to 2 tablets. Every 4 to 6 hours with fluid as required. Maximum of 6 tablets in 24 hours.

Unless a doctor has told you to, do not use ibuprofen for more than a few days at a time, if you have asthma or with other medications containing aspirin, ibuprofen and other anti-inflammatory medicines.

In case of an overdose seek immediate medical attention.

This preparation is for the relief of temporary ailments and should be used strictly as directed.

Prolonged use without medical supervision could be harmful.